ADHD

Question
Posted by: Debbie | 2012/10/11

Q.

Ritalin 20mg LA

My son is 9 years old and has been on Ritalin 20mg LA for almost a year. He is starting to feel very nervous when he is on the medication and becoming very upset when having to take it for school from Monday to Friday. He has eczema and it has flared up alot since back on ritalin as i did not give him his medication during the school holiday. Please help?

Expert's Reply

A.

ADHD Expert

Dear Debbie,

These are typical side effects of Ritalin and the dose may need to be adjusted. Please convey your concerns to your prescribing doctor so that s/he may take your son's history into account when recommending how to proceed further.

Kind regards,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: Mark | 2013/01/28

I am a fifty year old male taking 27mg Concerta daily. I would like to change to Ritalin due the high price of Concerta. What would the equivalent dosage of Ritalin be, assuming that I would need to take the Ritalin twice a day?

Reply to Mark
Posted by: ADD/ADHD Expert | 2012/10/12

Dear Debbie,

These are typical side effects of Ritalin and the dose may need to be adjusted. Please convey your concerns to your prescribing doctor so that s/he may take your son's history into account when recommending how to proceed further.

Kind regards,
Delia

Reply to ADD/ADHD Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.